# SDR FDEA201006022027

- Difficulty date: June 2, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 25FX99045
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STAND FITTING AFT SIDE OF 1183 BULKHEAD, LBL19 HAS A DRILL START REPAIRED TAIL STAND FITTING AFT SIDE OF BS 1183 BULKHEAD, LBL19 IAW EA 7-5310-  135541 ( FUSELAGE AD 98-11-03 R1, BS1183 AFT PRESSURE BULKHEAD VERTICAL BEAM WITH INSUFFICIENT FASTENER SPACINGS AT LBL12 AND 20-REPAIR ).
